Alka-Seltzer Plus PowerMax Gels, Severe Cough, Mucus & Congestion, 24ct

SKU# 29284

Alka-Seltzer Plus PowerMax Gels, Severe Cough, Mucus & Congestion, 24ct

SKU# 29284
4.6 out of 5 Customer Rating
The Alka-Seltzer Plus PowerMax Gels are designed to provide fast relief for nasal congestion.
Read More
$10.89
-
+
Alka-Seltzer Plus PowerMax Gels, Severe Cough, Mucus & Congestion, 24ct
$10.89
  • In Stock

The Alka-Seltzer Plus PowerMax Gels are designed to provide fast relief for nasal congestion. Make your wellness rewards work harder for you with Over-the-Counter Meds.

Benefits:

  • The gels can relieve symptoms such as coughs, mucus, headaches, chest congestion, body aches, sore throats, sinu pressure, and fevers
  • They are 25% small than previous versions

Includes:

  • 24 Liquid gels, 1 dose (2 liquid gels)
Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Guaifenesin 200 mg, Phenylephrine hydrochloride 5 mg, FD&C red #40, gelatin, glycerin, lecithin, medium chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol-sorbitan solution, titanium dioxide

Use this product as directed by a doctor.